SciELO - Scientific Electronic Library Online

 
vol.38 número4Neutral stochastic functional differential evolution equations driven by Rosenblatt process with varying-time delaysEquitable total chromatic number of splitting graph índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.38 no.4 Antofagasta dic. 2019

http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0044 

Articles

Near ω-continuous multifunctions on bitopological spaces

1Universidad de la Costa, Dept. de Cs. Naturales y Exactas, Barranquilla, Colombia e-mail : ennisrafael@gmail.com

2Universidad de Oriente, Dept. de Matemáticas, Cumaná, Venezuela, e-mail : carpintero.carlos@gmail.com

3Rajah Serfoji Govt. College, Dept. of Mathematics, Thanjavur, TN, India, e-mail : nrajesh_topology@yahoo.co.in

4Arignar Anna Govt. Arts College, Dept. of Mathematics, Namakkal, TN, India, e-mail : shanthiwini2005@yahoo.co.in

Abstract

In this paper, we introduce and study basic characterizations, several properties of upper (lower) nearly (i, j)-ω-continuous multifunctions on bitopological space.

Keywords: (i, j)-regular open set; ω-open sets; Upper nearly (i, j)-ω-continuous

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] S. Acharjee and B. Tripathy, “p-ℐ generator and p1-ℐ-generator in bitopology” , Boletim da Sociedade Paranaense de Matemática, vol. 36, no. 2, pp. 17-31, Apr. 2018, doi: 10.5269/bspm.v36i2.29377. [ Links ]

[2] K. Al-Zoubi and B. Al-Nashef, “The topology of ω-open subsets”, Al-Manarah, vol. 9, no. 2, pp. 169-179, 2003. [ Links ]

[3] K. Al-Zoubi, “On generalized ω-closed sets”, International journal of mathematics and mathematical sciences, vol. 2005, no. 13, pp. 2011-2021, 2005, doi: 10.1155/IJMMS.2005.2011. [ Links ]

[4] A. Al-Omari and M. Noorani, “Contra-ω-continuous and almost contra-ω-continuous”, International journal of mathematics and mathematical sciences, vol. 2007, ID 40469, 2007, doi:10.1155/2007/40469. [ Links ]

[5] A. Al-Omari, T. Noiri, and M. Noorani, “Weak and strong forms ofω-continuous functions” , International journal of mathematics and mathematical sciences , vol. 2009, ID 174042, 2009, doi:10.1155/2009/174042. [ Links ]

[6] C. Carpintero, J. Pacheco, N. Rajesh, E. Rosas, and S. Saranyasri, “Properties of nearly ω-continuous multifunctions” , Acta universitatis sapientiae, mathematica, vol. 9, no. 1, pp. 13-25, Aug. 2017, doi: 10.1515/ausm-2017-0002. [ Links ]

[7] E. Ekici, S. Jafari and S. Moshokoa, “On a weak form of ω-continuity”, Annals of the university of Craiova, mathematics. computer. sciences series, vol. 37, no. 2, pp. 38-46, 2010. [On line]. Available: https://bit.ly/30ZzYjMLinks ]

[8] H. Hdeib, “ω-closed mappings”, Revista colombiana de matemáticas, vol. 16, no. 1-2, pp. 65-78, Oct. 1982. [On line]. Available: https://bit.ly/2OrpGqhLinks ]

[9] H. Hdeib, “ω-continuous functions” , Dirasat, vol.16, no.2, pp. 136-142, 1989. [ Links ]

[10] A. Richlewicz, “On almost nearly continuity with reference to multifunctions in bitopological spaces” , Novi Sad journal of mathematics, vol.38, no. 2, pp. 5-14, 2008. [On line]. Available: https://bit.ly/2pWW6yE Links ]

[11] B. Tripathy and D. Sarma, “On b-locally open sets in bitopological spaces”, Kyungpook mathematical journal, vol. 51, no. 4, pp. 429-433, 2011. [On line]. Available: https://bit.ly/2ogh5fuLinks ]

[12] B. Tripathy and D. Sarma, “On weakly b-continuous functions in bitopological spaces” , Acta scientiarum technology, vol. 35, no.3, pp. 521-525, Feb. 2013, doi: 10.4025/actascitechnol.v35i3.15612. [ Links ]

[13] B. Tripathy andS. Acharjee , “On (γ,δ) -Bitopological semi-closed set via topological ideal” ,Proyecciones (Antofagasta, On line), vol. 33, no. 3, pp. 245-257, Mar. 2017, doi: 10.4067/S0716-09172014000300002. [ Links ]

[14] B. Tripathy and D. Sarma, “Generalized b-closed sets in ideal bitopological spaces” ,Proyecciones (Antofagasta, On line), vol. 33, no. 3, pp. 315-324, Mar. 2017, doi: 10.4067/S0716-09172014000300006. [ Links ]

[15] D. Sarma andB. Tripathy , “Pairwise generalized b-Ro spaces in bitopological spaces”,Proyecciones (Antofagasta, On line), vol. 36, no. 4, pp. 589-600, Jan. 2018, doi: 10.4067/S0716-09172017000400589. [ Links ]

[16] B. Tripathy and S. Debnath, “Fuzzy m-structures, m-open multifunctions and bitopological spaces”, Boletim da sociedade paranaensede matemática, vol. 37, no. 4, pp. 119-128, 2019, doi: 10.5269/bspm.v37i4.35152. [ Links ]

Received: May 2018; Accepted: November 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License